Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A criterion for the conformal equivalence of a Riemann space to a Euclidean space


Author: Jesse Douglas
Journal: Trans. Amer. Math. Soc. 27 (1925), 299-306
MSC: Primary 53A30
DOI: https://doi.org/10.1090/S0002-9947-1925-1501314-2
MathSciNet review: 1501314
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A30

Retrieve articles in all journals with MSC: 53A30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1925-1501314-2
Article copyright: © Copyright 1925 American Mathematical Society